# SDR SWAA2025120834008

- Difficulty date: November 11, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE AT BS 500A - 500B, RBL 21, WL 156 IS CRACKED.   REMOVED, REPAIRED, AND INSTALLED A NEW BAFFLE ASSY IAW SRM 51-40-02, DWG 143A7505, REV A, AND SRM 53-30-53-2R-1-A01785, REPAIR 1 - SECTION 43.
